Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year

IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

Three solutions to a p(x)-Laplacian problem in weighted-variable-exponent Sobolev space

Wen-Wu Pan
  • Corresponding author
  • Department of Science, Sichuan University of Science and Engineering, Zigong 643000, P. R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ghasem Alizadeh Afrouzi
  • Corresponding author
  • Department of Mathematics, Faculty of Mathematical sciences, University of Mazandaran, 47416-1467 Babolsar, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Lin Li
Published Online: 2013-09-19 | DOI: https://doi.org/10.2478/auom-2013-0033


In this paper, we verify that a general p(x)-Laplacian Neumann problem has at least three weak solutions, which generalizes the corresponding result of the reference [R. A. Mashiyev, Three Solutions to a Neumann Problem for Elliptic Equations with Variable Exponent, Arab. J. Sci. Eng. 36 (2011) 1559-1567].

Keywords: p(x)-Laplacian problems; Neumann problems; Ricceri's variational principle

  • [1] G. Anello and G. Cordaro. Existence of solutions of the Neumann prob­lem for a class of equations involving the p-Laplacian via a variational principle of Ricceri. Arch. Math. (Basel), 79(4):274-287, 2002.Google Scholar

  • [2] G. Bonanno. A minimax inequality and its applications to ordinary dif­ferential equations. J. Math. Anal. Appl., 270(1):210-229, 2002.Google Scholar

  • [3] G. Bonanno. Some remarks on a three critical points theorem. Nonlinear Anal., 54(4):651-665, 2003.Google Scholar

  • [4] G. Bonanno and P. Candito. Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian. Arch. Math. (Basel), 80(4):424-429, 2003.Google Scholar

  • [5] D. Cruz-Uribe, L. Diening, and P. Hasto. The maximal operator on weighted variable lebesgue spaces. Frac. Calc. Appl. Anal., 14:361-374, 2011.Web of ScienceGoogle Scholar

  • [6] G. Dai. Three solutions for a Neumann-type differential inclusion problem involving the p(x)-Laplacian. Nonlinear Anal., 70(10):3755-3760, 2009.Google Scholar

  • [7] X. Fan. Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients. J. Math. Anal. Appl., 312(2):464-477, 2005.Google Scholar

  • [8] X. Fan, J. Shen, and D. Zhao. Sobolev embedding theorems for spaces Wk,p(x)(n). J. Math. Anal. Appl., 262(2):749-760, 2001.Google Scholar

  • [9] X. Fan and D. Zhao. On the spaces Lp(x)(Q) and Wm,p(x)(Q). J. Math. Anal. Appl., 263(2):424-446, 2001.Google Scholar

  • [10] O. Kovacik and J. Rakosnik. On spaces Lp(x) and Wk,p(x). Czechoslovak Math. J., 41(116)(4):592-618, 1991.Google Scholar

  • [11] Q. Liu. Existence of three solutions for p(x)-Laplacian equations. Non­linear Anal., 68(7):2119-2127, 2008.Google Scholar

  • [12] R. Mashiyev. Three Solutions to a Neumann Problem for Elliptic Equa­tions with Variable Exponent. Arab. J. Sci. Eng., 36:1559-1567, 2011.CrossrefGoogle Scholar

  • [13] M. Mihǎilescu. Existence and multiplicity of solutions for a Neu­mann problem involving the p(x)-Laplace operator. Nonlinear Anal., 67(5):1419-1425, 2007.Google Scholar

  • [14] M. Mihǎilescu and V. Rǎdulescu. A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 462(2073):2625-2641, 2006.Google Scholar

  • [15] B. Ricceri. A three critical points theorem revisited. Nonlinear Anal., 70(9):3084-3089, 2009.Google Scholar

  • [16] M. Růžička. Electrorheological fluids: modeling and mathematical theory, volume 1748 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, 2000.Google Scholar

  • [17] S. Samko. Denseness of C°°(Rn) in the generalized Sobolev spaces WM,P{X)(rN). In Direct and inverse problems of mathematical physics (Newark, DE, 1997), volume 5 of Int. Soc. Anal. Appl. Comput., pages 333-342. Kluwer Acad. Publ., Dordrecht, 2000. Google Scholar

About the article

Published Online: 2013-09-19

Published in Print: 2013-06-01

Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, Volume 21, Issue 2, Pages 195–205, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/auom-2013-0033.

Export Citation

This content is open access.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Calogero Vetro
Electronic Journal of Qualitative Theory of Differential Equations, 2017, Number 98, Page 1

Comments (0)

Please log in or register to comment.
Log in